

# Special Event Advisory Committee Meeting Agenda

Date: Wednesday, March 15, 2017 Place: Park City Library – Community Room, third floor Time: 12:00 p.m. to 2:00 p.m. (meeting estimated to run until 2:00 p.m.) In attendance: Absent: None expected Electronic Participation: None Expected Meeting Facilitator: Jason Glidden Meeting Minutes: Tommy Youngblood Next Meeting: Wednesday, April 19, 2017 – confirm quorum

#### Meeting Called to Order (estimated time - 12:00 p.m.)

Motion to Call Meeting to Order: Time:

**Topic #1: Approval of Minutes** from February 15, 2017 Meeting (12:05 p.m.) Changes: Motion to Approve:

Topic #2: Staff & City Council Communications (12:10 p.m.)
Person: Jenny Diersen & Jason Glidden
Purpose: Update SEAC regarding City Council summary of decisions / upcoming discussions.
Action: No Action Required, this is an informational update.
Allocated Time: 10 minutes
March 9, 2017 Meeting
Sundance Debrief Work Session – continued to 3/16 Council Meeting
Fee Reduction Work Session
Special Event Calendar Preview Staff Communications – No Council Discussion this was an
informational report.
Coffee with Council Discussion Recap – Jason Glidden
Currently Scheduled Upcoming City Council discussions (dates subject to change)
Fee Reduction Policy & Code Changes – March 30
Triple Crown Contract – March 30
SCIENCE March First Amendment Event Approval – March 30
4 <sup>th</sup> of July Contract Approval – Mid/Late April
Park Silly Sunday Market 2017 Season Supplemental Plan – Late April/early May
April SEAC Meeting Preview (items subject to change)-
Legal Training – Representative from City Attorney's Office
Community Outreach & Communications – Linda Jager
Debrief of Spring Gruv Concert & Thin Air Innovation Festival
Notes:

# Topic #3: SEAC Role & Purpose, Review DRAFT policies, Fee Reduction Changes, Chair & Vice Chair Nominations (12:20 p.m.)

**Person:** Jenny Diersen

Purpose: Review SEAC DRAFT Policies and receive comments and edits from SEAC.

Time: 30 minutes

#### **Action Requested:**

Further discuss any changes to the Fee Reduction Policy and SEAC's role if the committee has questions. Fee Reduction policy will be brought back to City Council Work Session currently scheduled on March 30<sup>th</sup>. A vote to recommend approval of SEAC Policies, Chair and Vice Chair will take place at the March15 meeting. **Allocated Time:** 30 minutes

Notes:

## **Topic #4: Event Debrief, Threshold and Prioritization (12:50 p.m.)**

**Person:** Jenny Diersen

**Purpose:** Review changes that were made to the event threshold and prioritization sheet as recommended by committee. Discuss use of this tool. Review Debrief Sheet and how to use as a tool for debriefing events. **Time:** 

Action Requested: Discussion regarding Event Threshold & Prioritization tool and scoring.

Allocated Time: 20 minutes

Notes:

## Topic #5: Event Debrief (1:10 p.m.)

**Purpose:** Discuss event debrief for events with regards to challenges and successes from a community perspective.

Allocated Time: 45 minutes

**Notes:** Major events to be discussed are listed below. Comments about events that are not listed below should be made during Public Comment at the beginning of the meeting – these events would include NAC's Red, White & Snow,

## 5A: FIS World Cup (1:10 p.m.)

**Level of Event:** Level Three Special Event. While the applicant for this event is Deer Valley, this event is part of the Freestyle International Skiing World Cup Competition. Deer Valley serves as the Local Organizing Committee (LOC).

**Purpose:** Discuss event debrief for event with regards to challenges and successes of the event from a community perspective. Jenny Diersen to provide a summary of the event.

Person: Jenny Diersen

## Allocated Time: 15 minutes

## **Questions for Committee:**

What do you think is working? What do you like and why?

What isn't working, where and how can the event improve? What don't you like and why?

What feedback have you heard from community members? How many people are giving you this feedback and how are the comments coming to you or being solicited?

Action: SEAC will make a summary recommendation regarding the FIS World Cup from a Community perspective.

Notes: Item will be opened for public comment.

## 5B: Park Silly Sunday Market Summary Debrief (1:25 p.m.)

**Level of Event:** Contracted Level Three Special Event. While the Park Silly Sunday Market is a Level Three Special Event, the event holds a contract with the City. There is one more year (2017 season) for the current contract.

Purpose: Summarize debrief of Park Silly Sunday Market 2016 Season.
Person: Jenny Diersen & Jason Glidden
Allocated Time: 30 minutes
Action: Staff will summarize the debrief of the PSSM for the 2016 season based on preseason, mid-season and post season event debrief. SEAC to confirm and make a summary on the debrief of PSSM.
Notes: Item will be opened for public comment.

#### Topic #6: Recap Recommendations (1:55 p.m.)

Purpose: Summarize recommendations made during the meeting. Person: Jenny Diersen Allocated Time: 5 minutes Notes:

#### Meeting Adjourned (estimated time 2:00 p.m.)

A majority of the SEAC committee may gather at the Park City Projects Open House on Wednesday, March 15 from 5:00 to 6:30 p.m. No business will be conducted.

#### **Upcoming Meetings/Reminders**

- March 15 Projects Open House 5:00 to 6:30 p.m. Park City Library Special Events Table
- Next Meeting is scheduled on April 19, 2017 from 12:00 p.m. to 2:00 p.m. in the Community Room at the Park City Public Library.
- City Council meetings scheduled on March 30, April 13 and April 30.
- Upcoming Events before the next SEAC meeting include:
  - Spring Gruv Concert at PCMR Base on March 25
  - o Thin Air Innovation Festival & Concert April 5 7 Concert on Main Street April 7
  - o SCIENCE March April 22

#### Attachments:

- February DRAFT SEAC Minutes
- SEAC Role Clarity Flow Chart
- DRAFT SEAC Policies
- Event Permitting Flow Chart
- DRAFT Threshold & Prioritization Scoring Sheet
- DRAFT Debrief Form
- 2017 City Special Event Calendar DRAFT